ArticleInternational medical case reports journal2020
Tamoxifen Induced Pachychoroid Pigment Epitheliopathy with Reversible Changes After Drug Discontinuation.
Article in International medical case reports journal, 2020. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 1 paper.
What it found
Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.
The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.
The trial behind it
Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.
Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.
Who cites it
1 citing paper in PubMed, 4 citations in OpenAlex.
- Choroidal Thickening and Outer Retinal Alterations in Vitamin A Deficiency: A Case Report.Case reports in ophthalmologyArticle
Corrections and comments
PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.
Authors and funding
6 authors at 1 institution in 1 country.
Funding
No grant is acknowledged in the PubMed record.
Abstract
We report a case of breast cancer with clinically significant retinal toxicity induced by 7 years' Tamoxifen consumption in which patient's visual acuity and paraclinical findings remarkably improved after drug discontinuation. A 49-year-old woman with a history of breast cancer and Tamoxifen consumption was referred to our clinic for evaluation and treatment of gradual and progressive decrease visual acuity of both eyes (more prominent in right eye). Funduscopy showed bilateral macular pigmentary changes, with diffused tiny yellow crystals and reduced macular tessellation. On spectral-domain optical coherence tomography (SD-OCT), there was retinal pigment epithelium (RPE) abnormality and ellipsoid zone discontinuity accompanied by retinal thinning and choroidal thickness that was more prominent in the right eye. One year after discontinuation of the drug, visual acuity was significantly improved and SD-OCT revealed some surprising recoveries in the photoreceptor layers especially in her right eye.
Indexed as
Identifiers
What OpenQuestion holds
Registered trials
Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.